Facebook Pixel

period due on 2nd of November.......taken 1-pill on 12th October......Am I pregnant..??

By November 6, 2014 - 9:03pm
Rate This

Me and my fiance had protected sex on 12th of October 3 times.....but during second time the condom got broke but he didn't ejaculate n he withdraws immediately. ...but we both decided to take I-pill n within 4hrs I took a I-pill. .....n then on 14th n 15th I had diarrhea.....n after that bleeding on 20th oct. which continued till 25th.....n then again on 28th I had spotting n on 29th bleeding which was heavy......n on 31st I had spotting again.......and now from last 3 days (4,5 n 6th of nov.)I' m having watery discharge........n my period is due on 2nd nov..till now I.e on 7th I did not got my periods......my last period was from 2nd to 7th oct........this all worries me.....Am I Pregnant??......please reply me...thank you

Add a Comment1 Comments


Hello jaggisingh,

Thank you for your question.

You are not pregnant because you had vaginal bleeding after taking the emergency contraceptive.

I am more concerned that you had spotting after this breakthrough bleeding which progressed to a heavier flow followed by spotting.

jaggisingh, something is wrong and you must be evaluated by your gynecologist or primary care physician. This abnormal vaginal bleeding problem can not be diagnosed over the internet.


November 7, 2014 - 9:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!